# SDR JR2R20251126745

- Difficulty date: November 26, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N89304
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000406
- Aircraft time: 22,229 hours, 13,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Zone 200
- Part time: 22,229 hours, 13,307 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING SEAT TRACK REPAIR DOUBLER AT FR84 RBL11 IS CORRODED.  REPLACED
